# SDR SWIA200718521

- Difficulty date: May 31, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 8,360 hours, 7,276 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Brake Transducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE TRANSDUCER BRACKET IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED BRAKE TRANSDUCER BRACKET IAW CRJ200 SRM 51-42-06.
